# SDR NSVA2011070

- Difficulty date: April 3, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 40,095 hours, 47,815 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GECT7TP9
- Part serial: 785490
- Condition: Defective
- Location: Left
- Part time: 32,877 hours, 34,935 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT (ABOUT 400 FT) RIGHT ENGINE OVERTEMP LIGHT CAME ON AND ITT EXCEEDED 980 DEG C WHILE THE TORQUE DROPPED OFF TO ABOUT 60 PERCENT CTOT WAS DIALED BACK AND ENGINE THEN FAILED AND AUTOCOARSENED.  OVERTEMP LIGHT STAYED ON APPROX 30 SEC, EVERYTHING ELSE WAS NORMAL.  RAN CHECKLIST AND RETURNED FOR A NORMAL LANDING.  THIS IS THE LEFT ENGINE.  REMOVE AND REPLACE RIGHT ENGINE.
